# SDR DALA201912117231

- Difficulty date: December 8, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 51,790 hours, 22,796 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5654, L/P 6184463) AFT CABIN REPORTED ODOR ON FINAL FROM AIR CONDITIONING "DIRTY SOCKS" SMELL FROM AIRCRAFT. CORRECTIVE ACTION: NBR 2 ENGINE REPLACED IAW AMDS W/C 7100-9902E-02.
